# SDR SWIA200413709

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 21,605 hours, 31,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLOOR LIGHTING TRACK CAME APART.  INSTALLED MISSING LAMP COVER AND RE-ASSEMBLED LIGHTING TRACK.  OPERATIONAL CHECK GOOD IAW 33-50-00.
